# SDR IPXA2023102721121

- Difficulty date: October 23, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 91,245 hours, 18,466 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**EMERGENCY DECLARED**ANTI SKID FAIL AS PER FIM 32-40-11-00 STEP #2 RESET CB ANTI SKID CONTROL SYST 1 AND 2. ALERT DOES NOT SHOW, SYST OK
